# SDR SWAA2023053042815

- Difficulty date: April 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DISTRIBUTION BAY CRACK ON END OF STR 26R BS 540<REMOVED DAMAGED SECTION OF STRINGER 26R BS 500D+11'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4-B.;[04] PERFORMED GVI ON REPAIR AREA AND NO ADDITIONAL DAMAGED FOUND IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4-B(1).;[05] VERIFIED CORRECTIVE ACTION 3 AND 4.;[06] VERIIFED CORRECTIVE ACTION 1-4.;[07] ACCOMPLISHED HFEC SURFACE SCAN OF CUT EDGE IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[08] RECEIVED NEW STRINGER SECTION S-26R FROM OSS RO. 917135-SWA-3 AND STRINGER SPLICE FROM OSS RO. 917135-SWA-1 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4D.;[09] VERIFIED CORRECTIVE ACTION ITEM 8.;[10] LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA STRINGER 26R BS 500D+11'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4E-J INSTALLED ALL FASTENERS COMMON TO SKIN AND STRINGER SECTION STR-26R BS 500D+11'-540 EXCEPT FASTENER COMMON TO SPLICE IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4K AND DWG 143A3230;[14] VERIFIED CORRECTIVE ACTION STEP 13.;[15] OK TO INSTALL REPAIR SPLICE AND PARTS REMOVED FOR ACCESS;[16] VERIFIED CORRECTIVE ACTION ITEM; OK TO INSTALL.;[17] COMPLETED INSTALLATION OF REPAIR PARTS AT STR-26R BS500D+11'-540 IAW SRM 53-00-03-2R-1 REP. 1 PAR. 4K AND DWG 143A3230.;RII; STEP 1 AND STEP 2 ARE COMPLETE.;[21] CARD IS COMPLETE.
